Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tingling in legs, vagina. Caused by trapped nerve from sitting too much?

Hi, I ve been sitting down a lot for the past three-four weeks (due to lots of university work) when I am use to exercising and for the past two weeks I have had weak feelings in my legs, though they have not actually weakened, I also then began getting tingling , but my main concern is the tingling sensation in my vagina . I have heard it can be caused by a trapped nerve from sitting too much perhaps? I am a very anxious person but for the past two days I have also been feeling very nauseous and have absolutely no appetite , possibly out of concern... However, due to having lower back pain (which isn t too unusual and runs in my family) many sites on light point to a spinal tumor! Obviously this is making me more anxious, so I m just wondering if its worth seeing a doctor. Finally, I did bang my back in December 12 and 2 vertebra where very badly bruised and sore, is it possible that I have a herniated disk? My cousin (also 20) found out that he had a herniated disc last year also and my family do suffer with their lower backs. Any advice you can give me would be much appreciated.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
May 2014
We will work backwards in your situation.
1. You had a back injury December 2012 and 2 vertebrae were bruised (no details of specific vertebrae mentioned, doesn't matter). You have not told of any resulting disc herniation at that time. There is no reason disc herniation will occur now just because of sitting down for the past 3 -4 weeks.
2. Tingling sensation in your vagina could be entirely due to a small infection in the area because of your sitting down for a long time. Please visit washroom regularly and if things still dont improve, you may consult a gynaecologist for medication.
Take care.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor